MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PASSIVE PLANAR PROBE, 1.5MM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PASSIVE PLANAR PROBE, 1.5MM; INSTRUMENT, STEREOTAXIC
Model Number 960-559
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the passive planar probe was damaged.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
The probe was returned to the manufacturer for analysis.The probe was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.If information is provided in the future, a supplemental report will be issued.

Brand Name
PASSIVE PLANAR PROBE, 1.5MM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9244311
Report Number1723170-2019-05362
Device Sequence Number3934667
Product Code HAW
UDI-Device Identifier00673978090153
UDI-Public00673978090153
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K972398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-559
Device Catalogue Number960-559
Device Lot Number151130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1